Publications by the researcher in collaboration with Antonio Martinón Cejas (23)

2020

  1. Some Examples of m-Isometries

    Mediterranean Journal of Mathematics, Vol. 17, Núm. 2

2016

  1. Weighted shift and composition operators on ℓp which are (m,q)-isometries

    Linear Algebra and Its Applications, Vol. 505, pp. 152-173

  2. Arithmetic Progressions and Its Applications to (m, q)-Isometries: A Survey

    Results in Mathematics, Vol. 69, Núm. 1-2, pp. 177-199

2014

  1. Perturbation of m-isometries by nilpotent operators

    Abstract and Applied Analysis, Vol. 2014

  2. (m, q)-isometries on metric spaces

    Journal of Operator Theory, Vol. 72, Núm. 2, pp. 313-329

2013

  1. Products of m-isometries

    Linear Algebra and Its Applications, Vol. 438, Núm. 1, pp. 80-86

  2. An isometry plus a nilpotent operator is an m-isometry. Applications

    Journal of Mathematical Analysis and Applications, Vol. 407, Núm. 2, pp. 505-512

2012

  1. Powers of m-isometries

    Studia Mathematica, Vol. 208, Núm. 3, pp. 249-255

2011

  1. Changes of signs in conditionally convergent series on a small set

    Applied Mathematics Letters, Vol. 24, Núm. 11, pp. 1831-1834

2010

  1. Weighted Shift Operators Which are m-Isometries

    Integral Equations and Operator Theory, Vol. 68, Núm. 3, pp. 301-312

2009

  1. On the Orbit of an m-isometry

    Integral Equations and Operator Theory, Vol. 64, Núm. 4, pp. 487-494

2003

  1. On the existence of chaotic and hypercyclic semigroups on Banach spaces

    Proceedings of the American Mathematical Society

2001

  1. Chain-finite operators and locally chain-finite operators

    Glasgow Mathematical Journal, Vol. 43, Núm. 1, pp. 113-121

1999

  1. Julia Robinson: gran matemática, gran desconocida

    Números: Revista de didáctica de las matemáticas, Núm. 40, pp. 29-36

  2. Chain-finite operators and locally chain-finite operators

    Extracta mathematicae, Vol. 14, Núm. 3, pp. 373-378

1998

  1. On the poles of the local resolvent

    Mathematische Nachrichten, Vol. 193, pp. 19-26

1997

  1. Stability of the local spectrum

    Proceedings of the American Mathematical Society, Vol. 125, Núm. 2, pp. 417-425

1996

  1. Un cálculo funcional local

    25 años de matemáticas en la Universidad de La Laguna (Servicio de Publicaciones), pp. 201-210

  2. Properties and applications of the local functional calculus

    Extracta mathematicae, Vol. 11, Núm. 2, pp. 375-380

  3. On Neumann operators

    Journal of Mathematical Analysis and Applications, Vol. 200, Núm. 3, pp. 698-707